Locally recurrent functions, density topologies and algebraic genericity
dc.contributor.author | Lukeš, J. | |
dc.contributor.author | Muñoz Fernández, Gustavo Adolfo | |
dc.contributor.author | Petráček, P. | |
dc.contributor.author | Seoane Sepúlveda, Juan Benigno | |
dc.date.accessioned | 2023-06-17T23:53:02Z | |
dc.date.available | 2023-06-17T23:53:02Z | |
dc.date.issued | 2016-11-15 | |
dc.description.abstract | We study the algebraic and topological genericity of certain subsets of locally recurrent functions, obtaining (among other results) algebrability and spaceability within these classes. | en |
dc.description.department | Depto. de Análisis Matemático y Matemática Aplicada | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.sponsorship | Ministerio de Economía, Comercio y Empresa (España) | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/39078 | |
dc.identifier.citation | Lukeš, J., Muñoz Fernández, G. A., Petráček, P., Seoane Sepúlveda, J. B. «Locally Recurrent Functions, Density Topologies and Algebraic Genericity». Journal of Mathematical Analysis and Applications, vol. 443, n.o 2, noviembre de 2016, pp. 1247-59. DOI.org (Crossref), https://doi.org/10.1016/j.jmaa.2016.06.009. | |
dc.identifier.doi | 10.1016/j.jmaa.2016.06.009 | |
dc.identifier.issn | 0022-247X | |
dc.identifier.officialurl | http//dx.doi.org/10.1016/j.jmaa.2016.06.009 | |
dc.identifier.relatedurl | http://www.sciencedirect.com/science/article/pii/S0022247X16302311 | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/18963 | |
dc.journal.title | Journal of Mathematical Analysis and Applications | |
dc.language.iso | eng | |
dc.page.final | 1259 | |
dc.page.initial | 1247 | |
dc.publisher | Academic Press | |
dc.relation.projectID | MTM2015-65825-P | |
dc.rights.accessRights | restricted access | |
dc.subject.cdu | 517.98 | |
dc.subject.keyword | Locally recurrent function | |
dc.subject.keyword | Density topology | |
dc.subject.keyword | Lineability | |
dc.subject.keyword | Spaceability | |
dc.subject.ucm | Análisis funcional y teoría de operadores | |
dc.title | Locally recurrent functions, density topologies and algebraic genericity | en |
dc.type | journal article | |
dc.volume.number | 2 | |
dc.volume.number | 443 | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | 005a4664-4a08-4ec0-88fc-5433299785e6 | |
relation.isAuthorOfPublication | e85d6b14-0191-4b04-b29b-9589f34ba898 | |
relation.isAuthorOfPublication.latestForDiscovery | e85d6b14-0191-4b04-b29b-9589f34ba898 |
Download
Original bundle
1 - 1 of 1